Mayo Clinic Connect
after 8 weeks of treatment with the big 3 started feeling better was able to get out and tinker in my shop a little at 10 weeks i am having severe symptoms again is this a normal ??
@typical. What do you mean by severe symptoms? If it is fatigue & the same cough as you had before, it is typical. The meds themselves can cause fatigue. If it is fever and/or a painful cough, or somehow seems different to you, it is time for a call to your doc – before the holiday weekend. There is a possibility that one or another of the meds is causing your problem. Also consider whether there is any possibility you were exposed to Covid-19, because they will ask you on the phone.
We always try to tell people "MAC is slow to grow and slow to go" – my symptoms were up and down the entire 18 months I was on meds, but never returned to the severity I had before treatment.
Good luck, and let us know what you learn.
Liked by Terri Martin, Volunteer Mentor, migizii
Jump to this post
thank you for the reply no my symptoms are not worse but same as in the begining and today very minimal symptoms hard to deal with this rollor coaster ride i am on
@bmiller57 I love the description of the journey as a roller coaster – it truly is one. After a few months on the meds, I learned certain things made me feel worse – getting overly tired, any little digestive upset or food that did not agree, failing to drink a lot of water… Maybe pay attention to what is going on in your life and diet just before the downside of the "roller coaster"?
Liked by Terri Martin, Volunteer Mentor
version 126.96.36.199.3.2Page loaded in 0.619 seconds